MathSciNet Relay Station
MathSciNet bibliographic data
MR346796 57A45
Price, T. M.; Seebeck, C. L., III Somewhere locally flat codimension one manifolds with $1-{\rm ULC}$ complements are locally flat. Trans. Amer. Math. Soc. 193 (1974), 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement